# SDR CALA2025100909858

- Difficulty date: October 8, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 126,472 hours, 19,374 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN LENS DETACHED, ABOVE AISLE, NEXT TO OVERWING EMERGENCY EXIT DOOR, RT SIDE OF AIRCRAFT, AFT FACING LENS COVER. LENS AND MOUNT WERE NOT BROKEN, JUST UNCLIPPED FROM LIGHT ASSEMBLY, ASSEMBLED BACK TOGETHER IAW AMM 33-51-01-962-028. LIGHT TEST PASSED.
